Lifting tensorproducts along non-adjoint functors
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 4, p. 363-378
@article{CTGDC_1982__23_4_363_0,
     author = {Greve, Georg and Szigeti, Jen\"o and Tholen, Walter},
     title = {Lifting tensorproducts along non-adjoint functors},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {4},
     year = {1982},
     pages = {363-378},
     zbl = {0511.18011},
     mrnumber = {693503},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_4_363_0}
}
Greve, Georg; Szigeti, Jenö; Tholen, Walter. Lifting tensorproducts along non-adjoint functors. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 4, pp. 363-378. http://www.numdam.org/item/CTGDC_1982__23_4_363_0/

1 Börger, R.& Tholen, W., Cantors Diagonalprinzip für Kategorien, Math. Z. 160 (1978), 135-138. | MR 498772 | Zbl 0363.04002

2 Borger, R. & Tholen, W., Remarks on topologically algebraic functors, Cahiers Top. et Géom. Diff. XX-2 (1979), 155-177. | Numdam | MR 548487 | Zbl 0422.18002

3 Eilenberg, S. & Kelly, G.M., Closed categories, Proc. Conf. on Categ. Algebra La Jolla (1965), Springe r, 1966, 421 - 562. | MR 225841 | Zbl 0192.10604

4 Fay, T.H., Brummer, G.C.L. & Hardie, K.A., A characterization of topological functors, Math. Colloq. Univ. Cape Town 12 (1978-79), 85 -93. | MR 565148 | Zbl 0429.18003

5 Greve, G., Lifting closed and monoidal structures along semitopological functors, Lecture Notes in Math. 719, Springer (1979), 74-83. | MR 544633 | Zbl 0411.18008

6 Herrlich, H., Initial completions, Math. Z. 150 (1976), 101-110. | MR 437614 | Zbl 0319.18001

7 H Errlich, H. & Strecker, G.E., Semi-universal maps and universal initial completions, Pacific J. Math. 8 2 (1979), 407- 428. | MR 551699 | Zbl 0379.18008

8 Hong, Y.H., Studies on categories of universal topological algebras, Thesis, McMaster University, Hamilton, 1974.

9 Kelly, G.M., Adjunctions for enriched categories, Lecture Notes in Math. 106, Springer (1969), 166-177. | MR 255632 | Zbl 0214.03201

10 Manes, E.G., Algebraic Theories, Springer, Berlin, 1976. | MR 419557 | Zbl 0353.18007

11 Szigeti, J., Balanced functors, preprint Math. Inst. Hung. Acad. Sc. Budapest, 1980.

12 Tholen, W., Semitopological functors I, J. Pure & Appl. Algebra 15 (1979), 53-73. | MR 532963 | Zbl 0413.18001

13 Thol En, W.& Wischnewsky, M.B., Semitopological functors II: external characterizations, J. Pure & Appl. Algebra 15 (1979), 75-92. | MR 532964 | Zbl 0413.18002

14 Vietoris, L., Bereiche zweiter Ordnung, Monatsh. für Math. und Physik 32 (1922), 258- 280. | JFM 48.0205.02 | MR 1549179